# SDR HALA2020010800008

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,750 hours, 4,154 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LP MOT 2 ENG 1 C/B POPPED, REPLACED LP FUEL VALVE ACTUATOR // REPLACED LP FUEL VALVE ACTUATOR PER AMM 28-24-51-400-803A.
